Triangles inscribed in smooth closed arcs

Authors

  • H. Kramer Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy
  • A.B. Németh Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

MR0375195 (51 #11391)
Zbl 0352.53002

Downloads

Published

1972-02-01

How to Cite

Kramer, H., & Németh, A. (1972). Triangles inscribed in smooth closed arcs. Rev. Anal. Numér. ThéOrie Approximation, 1, 63-71. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1972-vol1-art4

Issue

Section

Articles